DSpace@nitr >
National Institue of Technology- Rourkela >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2080/221

Full metadata record

DC FieldValueLanguage
contributor.authorBehera, A-
contributor.authorNanda, S-
date.accessioned2006-02-07T10:27:39Z-
date.available2006-02-07T10:27:39Z-
date.issued1996-
identifier.citationIndian Journal of Pure and Applied Mathematics, Vol 27, Iss 11, P 1107-1110en
identifier.urihttp://hdl.handle.net/2080/221-
descriptionCopyright for this article belongs to INSAen
description.abstractIn this paper we present a straightforward proof of the homology version of Cauchy's Theorem without using winding numbers.en
format.extent92375 bytes-
format.mimetypeapplication/pdf-
language.isoen-
publisherINSAen
subjectCauchy's Theoremen
titleA proof of Cauchy's Theoremen
typeArticleen
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
ab12.pdf90KbAdobe PDFView/Open

Show simple item record

All items in DSpace are protected by copyright, with all rights reserved.

 

Powered by DSpace Feedback